Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 88, NWS Green Bay, WI

June 14, 20174 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 14, 2017, 2:52 PM CDT for 4 counties in Wisconsin. It was in force for 53 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2017, 2:52 PM CDT (19:52 UTC)
Expired
Jun 14, 2017, 3:45 PM CDT
In force
53 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 70 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:05 PM CDTTSTM WND DMGEureka, WIA FEW TREES DOWN.
Jun 14, 3:05 PM CDTTSTM WND DMGWaupaca, WITREES DOWN IN THE CITY.
Jun 14, 3:05 PM CDTTSTM WND GST 70Waupaca, WI
Jun 14, 3:05 PM CDTNON-TSTM WND GST 70Waupaca, WI
Jun 14, 3:09 PM CDTTSTM WND GST 60Scandinavia, WI
Jun 14, 3:10 PM CDTTSTM WND DMGIola, WILARGE TREES ON HOUSES AND POWER LINES ACROSS THE CITY
Jun 14, 3:10 PM CDTTSTM WND DMGIola, WINUMEROUS TREES DOWN. SOME STREET FLOODING.
Jun 14, 3:13 PM CDTTSTM WND DMG3 Sw Oshkosh, WIA FEW TREES DOWN.
Jun 14, 3:15 PM CDTTSTM WND DMGButte Des Morts, WISMALL TREE LIMBS DOWN. 50 MPH GUSTS
Jun 14, 3:25 PM CDTTSTM WND DMGMenasha, WIMANY TREES DOWN.
Jun 14, 3:30 PM CDTTSTM WND DMGShiocton, WITREES AND POWER LINES DOWN.
Jun 14, 3:30 PM CDTTSTM WND GST 603 N Shiocton, WI
Jun 14, 3:31 PM CDTTORNADO2 Ne Bear Creek, WITHIS CORRESPONDS TO TORNADO 3 ON THE NWS DAMAGE SURVEY PNS SUMMARY.
Jun 14, 3:33 PM CDTTORNADOShiocton, WILARGE TREES DOWN ON WIRES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 303 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
303 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

300 
WUUS53 KGRB 141952
SVRGRB
WIC087-135-137-139-142045-
/O.NEW.KGRB.SV.W.0088.170614T1952Z-170614T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
252 PM CDT WED JUN 14 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Winnebago County in east central Wisconsin...
  Eastern Waushara County in central Wisconsin...
  Waupaca County in northeastern Wisconsin...
  Western Outagamie County in northeastern Wisconsin...

* Until 345 PM CDT.

* At 251 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southwest of Hartman Creek State Park to 8
  miles southwest of Chain O' Lakes-King to 10 miles north of
  Redgranite to near Berlin, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
  Clintonville, Black Creek, Fremont and Lake Poygan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4390 8888 4398 8889 4398 8904 4415 8905
      4418 8923 4460 8922 4460 8861 4446 8841
      4389 8841
TIME...MOT...LOC 1951Z 233DEG 38KT 4428 8933 4422 8925 4418 8907 4400
8901

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AK
4 follow-up statements
942 
WWUS53 KGRB 142007
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
307 PM CDT WED JUN 14 2017

WIC087-135-137-139-142045-
/O.CON.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
307 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WINNEBAGO...EASTERN WAUSHARA...WAUPACA AND WESTERN OUTAGAMIE
COUNTIES...

At 305 PM CDT, severe thunderstorms were located along a line
extending from near Chain O' Lakes-King to near Waupaca to near
Fremont to near Rush Lake, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Berlin,
Clintonville, Black Creek, Fremont and Lake Poygan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4390 8888 4398 8889 4398 8904 4415 8905
      4424 8923 4460 8922 4460 8861 4446 8841
      4389 8841
TIME...MOT...LOC 2005Z 232DEG 38KT 4436 8918 4430 8910 4426 8892 4392
8871

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AK
447 
WWUS53 KGRB 142019
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
319 PM CDT WED JUN 14 2017

WIC137-142026-
/O.CAN.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Waushara WI-
319 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 PM CDT for
central, northeastern and east central Wisconsin.

LAT...LON 4391 8882 4424 8888 4427 8923 4460 8922
      4460 8861 4446 8841 4389 8841
TIME...MOT...LOC 2016Z 218DEG 46KT 4451 8896 4443 8892 4438 8876 4404
8855

$$

WIC087-135-139-142045-
/O.CON.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waupaca WI-Outagamie WI-
319 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WINNEBAGO...WAUPACA AND WESTERN OUTAGAMIE COUNTIES...

At 316 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Randolph to 9 miles northeast of
Waupaca to New London to Oshkosh, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement reported trees down in the city of Waupaca 
         at 305 PM and trees down on the southwest side of Oshkosh 
         at 315 PM.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, New London, Clintonville, Black
Creek, Fremont, Lake Poygan and Hartman Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Winnebago and Waupaca Counties! SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4391 8882 4424 8888 4427 8923 4460 8922
      4460 8861 4446 8841 4389 8841
TIME...MOT...LOC 2016Z 218DEG 46KT 4451 8896 4443 8892 4438 8876 4404
8855

HAIL...1.00IN
WIND...70MPH
 
$$

EB
638 
WWUS53 KGRB 142027
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
327 PM CDT WED JUN 14 2017

WIC087-135-139-142045-
/O.CON.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waupaca WI-Outagamie WI-
327 PM CDT WED JUN 14 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR WINNEBAGO...CENTRAL WAUPACA AND WESTERN OUTAGAMIE COUNTIES...

At 327 PM CDT, severe thunderstorms were located along a line
extending from near Clintonville to 6 miles northeast of New London
to near Northern Lake Winnebago, moving northeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Appleton, Oshkosh, Menasha, New London, Clintonville, Black Creek,
Central Lake Winnebago, Northern Lake Winnebago, Neenah and
Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across Waupaca and Winnebago counties. SEEK SHELTER NOW 
inside a sturdy structure and stay away from windows.
 
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4392 8882 4412 8869 4434 8876 4452 8919
      4460 8914 4460 8861 4446 8841 4389 8841
      4391 8882
TIME...MOT...LOC 2027Z 233DEG 38KT 4457 8884 4449 8880 4444 8864 4410
8843

HAIL...1.00IN
WIND...70MPH
 
$$

EB
371 
WWUS53 KGRB 142043
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
343 PM CDT WED JUN 14 2017

WIC087-135-139-142052-
/O.EXP.KGRB.SV.W.0088.000000T0000Z-170614T2045Z/
Winnebago WI-Waupaca WI-Outagamie WI-
343 PM CDT WED JUN 14 2017

...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...CENTRAL WAUPACA
AND WESTERN OUTAGAMIE COUNTIES WILL EXPIRE AT 345 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 800 PM CDT for
northeastern and east central Wisconsin.

LAT...LON 4392 8882 4412 8869 4434 8876 4452 8919
      4460 8914 4460 8861 4446 8841 4389 8841
      4391 8882
TIME...MOT...LOC 2042Z 270DEG 38KT 4465 8866 4457 8862 4452 8846 4418
8825

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:41 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 14, 2:41 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
241 PM CDT Wed Jun 14 2017

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 240 PM CDT Wed Jun 14 2017

Convectively induced vorticity center will continue to produce
thunderstorms during the rest of the afternoon and early evening
hours. Shear and instability are sufficient for some severe storms
with strong winds and possibly large hail and a tornado or two.
Additional scattered storms could accompany the weak surface front
that will move through late tonight.

Some low clouds are possible early Thursday but increasing west
southwest winds will mix them out by noon with mostly sunny skies
in the afternoon. Warm temperatures aloft will make for highs
around 10 degrees above normal in most places.

.LONG TERM...Thursday Night Through Wednesday
Issued at 240 PM CDT Wed Jun 14 2017

A pretty typical early summer pattern setting up across the CONUS
with upper ridging located over the southwest CONUS/western
Atlantic and a general upper trough over east-central North
America. The jet stream appears to set-up over the northern tier
of states with periodic Pacific systems moving along the jet. The
main forecast challenge will be trying to time each of these
systems. Temperatures to start out above normal through Saturday,
cool to below normal into early next week, then slowly warm closer
to normal by the middle of next week.

Vertically-stacked upper low is forecast to slowly move east into
western Ontario Thursday night with a weak shortwave trough
pushing into the western Great Lakes. Models are also showing
another surge of gulf moisture streaming northeast as winds back
to the southwest once again. It appears that central/east-central
WI would need at least a small shower/thunderstorm chance after
midnight, while the north would remain dry. Under generally partly
cloudy skies, look for min temperatures to range from the middle
to upper 50s north-central WI, to the lower 60s across eastern WI.

Warm and somewhat humid conditions are expected to linger over
central/east-central WI on Friday with capes perhaps surpassing 1K
J/KG. The only question is whether there is a triggering mechanism
to kick off more showers/thunderstorms. The GFS hints at a mid-
level shortwave moving through the mean flow, thus cannot rule out
at least a chance of showers/thunderstorms. Max temperatures on
Friday to reach the upper 70s near Lake MI, lower to middle 80s
elsewhere.

Another weak shortwave trough is forecast by most of the models to
enter the western Great Lakes on Friday night and with a continued
southwest fetch of gulf moisture aimed at WI, additional small
chances for showers/thunderstorms will remain in the forecast.
Temperatures to remain on the mild side with middle to upper 50s
north-central, lower to middle 60s east-central WI. Models send a
weak frontal boundary into WI on Saturday and this feature would
be the trigger necessary to generate more showers/thunderstorms,
especially during the afternoon hours. More clouds/precipitation
chances would hinder temperatures with readings slipping into the
middle to upper 70s north-central/lakeshore, lower 80s south.

The best likelihood of seeing showers/thunderstorms should occur
Saturday night as a strong shortwave trough/accompanying surface
low and cold front sweep across the western Great Lakes. We will
have to watch these storms, especially Saturday evening before
instability begins to weaken. However, bulk shear values in the 35
to 50 knot range through the night could keep storms feisty well
into the night. While stronger lift/forcing exit the region on
Sunday, northeast WI to reside on the cooler/cyclonic side of this
system, thus with daytime heating, look for shower/thunderstorm
chances to continue through Sunday. Much cooler air mass to
overspread the area on Sunday with max temperatures around 70
degrees north-central, lower to middle 70s elsewhere.

Precipitation chances are expected to diminish Sunday evening with
the loss of daytime heating. Of course, the onset of daytime
heating on Monday could kick off at least a few showers or
thunderstorms. Temperatures on Monday will remain below normal
with only middle to upper 60s north-central, upper 60s near Lake
MI and lower 70s elsewhere. After a mostly dry Monday night,
models indicate the approach/passage of a shortwave trough/cold
front on Tuesday. While forcing/lift/instability are not as
pronounced as Saturday night's event, anticipate at least chance
pops will be needed across northeast WI for Tuesday. Max
temperatures are expected to be slightly warmer with most
locations in the 70-75 degree range.

High pressure is forecast to build into WI later Tuesday night
through Wednesday and appears to finally bring a dry period to the
extended forecast. Even with mixed sunshine, temperatures will not
warm much with readings a bit below normal.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1259 PM CDT Wed Jun 14 2017

MVFR ceilings over northern Wisconsin will dissipate this
afternoon as a warm front moves north and increasing winds mix
out low level moisture.

Thunderstorms will move across the area from southwest to northeast
during the mid and late afternoon hours accompanied by gusty winds
and heavy rain. They should exit the area during the early evening.
Additional scattered thunderstorms are possible alter tonight as
a weak cold front moves through.

IFR ceilings and visibilities are possible late tonight and early
Thursday where winds become light and the ground is wet from
rain. Good flying weather is expected by noon Thursday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......RDM
Hazardous weather outlook, Jun 14, 2:21 PM CDT, 31 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
221 PM CDT Wed Jun 14 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
221 PM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms through midnight.
Damaging winds, large hail, heavy rainfall and a tornado or two
are possible.

Due to recent heavy rains, the Wisconsin River continues to flow
faster than usual with a few locations at or above flood stage.
Caution should be used if boating or fishing on the Wisconsin
River. Many other rivers across the region will also be rising,
with some possibly reaching flood stage.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A chance of thunderstorms will return for late this week and
the weekend, but severe storms do not appear likely.

Some rivers and streams will continue to be near or above flood
stage. Caution should be used near rapidly moving water.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

LMZ521-522-541>543-151930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
221 PM CDT Wed Jun 14 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Strong to severe thunderstorms are possible this evening. Some of
these storms will produce strong winds and hail. Areas of dense
fog are possible later tonight, as a warm and moist air flows
over the relatively cool waters of Lake Michigan.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A chance of thunderstorms will return during the weekend.

RDM/Kallas

In the hours before

Special weather statement, Jun 14, 9:04 AM CDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Green Bay WI
904 AM CDT WED JUN 14 2017

WIZ022-141445-
Door WI-
904 AM CDT WED JUN 14 2017

...STRONG THUNDERSTORM ACROSS NORTHERN DOOR COUNTY...

At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ephraim, or 25 miles northeast of Sturgeon Bay, moving northeast at
30 mph.

Winds in excess of 30 mph will be possible with this storm.

This strong thunderstorm will be near...
  Newport State Park around 920 AM CDT.

Other locations impacted by this storm include Baileys Harbor, Fish
Creek, Peninsula State Park, Sister Bay, Rowleys Bay and Ellison Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4524 8690 4519 8692 4516 8697 4510 8695
      4501 8709 4513 8725 4533 8707 4534 8706
      4527 8688
TIME...MOT...LOC 1403Z 226DEG 25KT 4513 8709

ECKBERG
Special weather statement, Jun 14, 12:44 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1244 PM CDT WED JUN 14 2017

WIZ035-036-045-141900-
Waushara WI-Wood WI-Portage WI-
1244 PM CDT WED JUN 14 2017

...SIGNIFICANT WEATHER ADVISORY FOR WOOD...PORTAGE AND WESTERN
WAUSHARA COUNTIES UNTIL 200 PM CDT...

At 1243 PM CDT, Doppler radar was tracking strong thunderstorms
across far southwest Wisconsin. The thunderstorms were moving to the
northeast around 45 mph. These storms will arrive across southern
Wood, southwest Portage and western Waushara counties between 130 PM
and 215 PM CDT. These storms are expected to continue across the
region during the mid afternoon hours.

At this time, these storms are not severe, however conditions are
favorable for the storms to strengthen and become severe. A severe
thunderstorm watch is in effect until 8 pm. Stay tuned to your
favorite media source for the latest statements and possible
warnings on this cluster of thunderstorms.

Locations that my be impacted by these thunderstorms include...
Stevens Point, Wisconsin Rapids, Marshfield, Whiting, Pittsville,
Plainfield, Babcock, Lake Wazeecha, Plover and Stockton.

LAT...LON 4468 9032 4468 8937 4398 8937 4398 8960
      4425 8960 4425 9032
TIME...MOT...LOC 1737Z 218DEG 41KT 4414 9134 4369 9067 4289 9081

Eckberg
Special weather statement, Jun 14, 1:58 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Green Bay WI
158 PM CDT WED JUN 14 2017

WIZ035-036-045-142015-
Waushara WI-Wood WI-Portage WI-
158 PM CDT WED JUN 14 2017

...STRONG THUNDERSTORMS APPROACHING CENTRAL WISCONSIN...

At 156 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms centered near Friendship, moving northeast at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Stevens Point, Wisconsin Rapids, Whiting, Pittsville, Babcock, Lake
Wazeecha, Plover, Nekoosa, Port Edwards and Biron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 800 PM CDT for
central Wisconsin.

LAT...LON 4451 9031 4450 8941 4398 8959 4425 8960
      4425 9032
TIME...MOT...LOC 1856Z 204DEG 23KT 4406 8984

AK
Local storm report, Jun 14, 2:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
201 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TORNADO          5 W KESHENA             44.87N 88.73W
06/14/2017                   MENOMINEE          WI   LAW ENFORCEMENT

            BRIEF TOUCHDOWN NEAR HWY VV.

&&
Local storm report, Jun 14, 2:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT WED JUN 14 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     MOUNT MORRIS            44.11N 89.19W
06/14/2017                   WAUSHARA           WI   LAW ENFORCEMENT

            TREES DOWN IN CENTRAL WAUSHARA COUNTY.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:35 AM CDTSpecial Weather StatementGRBVilas25 min
Jun 14, 5:46 AM CDTSpecial Weather StatementGRBKewaunee29 min
Jun 14, 7:14 AM CDTRiver Flood WarningGRBLincoln24 hr
Jun 14, 7:16 AM CDTSpecial Marine WarningGRB119 min
Jun 14, 7:30 AM CDTSpecial Weather StatementGRBDoor45 min
Jun 14, 8:26 AM CDTSpecial Weather StatementGRBDoor49 min
Jun 14, 9:04 AM CDTSpecial Weather StatementGRBDoor41 min
Jun 14, 12:44 PM CDTSpecial Weather StatementGRBPortage, Wood76 min
Jun 14, 1:23 PM CDTSevere Thunderstorm WarningGRBMenominee, Shawano67 min
Jun 14, 1:45 PM CDTTornado WarningGRBMenominee, Shawano30 min
Jun 14, 1:58 PM CDTSpecial Weather StatementGRBPortage, Wood77 min
Jun 14, 2:14 PM CDTSevere Thunderstorm WarningGRBPortage, Waushara, Wood59 min
Jun 14, 2:20 PM CDTSevere Thunderstorm WarningGRBOconto40 min
Jun 14, 2:48 PM CDTAreal Flood AdvisoryGRBPortage, Waupaca, Waushara3 hr
Jun 14, 2:53 PM CDTSpecial Marine WarningGRB2 hr
Jun 14, 3:25 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Oconto, Outagamie, Shawano and 1 more50 min
Jun 14, 3:34 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Kewaunee, Manitowoc, Outagamie, Waupaca and 1 more3 hr
Jun 14, 3:45 PM CDTTornado WarningGRBBrown, Kewaunee, Oconto, Outagamie, Shawano34 min
Jun 14, 4:00 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Manitowoc60 min
Jun 14, 4:09 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto57 min
Jun 14, 4:35 PM CDTSpecial Marine WarningGRB115 min
Jun 14, 4:57 PM CDTSevere Thunderstorm WarningGRBDoor43 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.